# SDR DL73S960599

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: R 1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER CHECK - R1 EXTERIOR EMERGENCY LIGHT INOP.  CORRECTIVE:  RELAMPED - OPERATIOAL CHECKS NORMAL.
